Sliding mode control for linear systems with time-varying input and state delays

Full text for this resource is not available from the Research Repository.

Xia, Yuanqing, Yang, Hongjiu, Fu, Mengyin and Shi, Peng (2011) Sliding mode control for linear systems with time-varying input and state delays. Circuits, Systems and Signal Processing, 30 (3). pp. 629-641. ISSN 0278-081X

Abstract

This paper deals with a sliding mode control for linear systems with input and state time-varying delays. Two different time delays are considered for the sliding mode control of a continuous linear system. Delay-dependent sufficient conditions are given for the existence of sliding manifolds in terms of linear matrix inequalities. A reaching motion controller is also proposed for such systems by means of both reaching law and inequality approach. An inverted pendulum system is utilized to illustrate the effectiveness of the developed techniques.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7132
DOI https://doi.org/10.1007/s00034-010-9237-x
Official URL http://dx.doi.org/10.1007/s00034-010-9237-x
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID21747, sliding mode control, input-state delay, delay-dependent stability, linear matrix inequality
Citations in Scopus 30 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login